# SDR QXEA2012030200197

- Difficulty date: February 28, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 26,005 hours, 27,208 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Nut Plate
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAGGAGE DOOR, 2 CORRODED NUTPLATES ON AFT DOOR PAN LOCATED APPROX 3 INCH BELOW DOOR STOP FITTING NR 4.  REMOVED BAD NUTPLATES AND INSTALLED NEW NUT PLATES IAW SRM 51-42-05-02-01.  APPLIED SURFACE PROTECTION IAW SRM 51-21-10-02-01, 51-25-10-02-01 AND 51-25-15-02-01.
